# SDR MASA2011093063784

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 31,916 hours, 24,739 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE TIRE SEPERATED ON T/O.  R2 BOTH NLG WHEEL ASSEMBLIES.
